Feet Feels Weak And Eyes Are Tired After The HIV Test Is Declared Non-reactive?
On 17th December 18th hsl the HIV test was non-reactive, but there was gonorrhea and was given medication but pimples / pimples on the face appeared and pain / weakness in both legs and eyes felt tired when this happened, is this a symptom of HIV? And if the 2-month re-check of HIV can be indicated with HSL different from the possibility of BRP percent?
Good morning, thanks for asking at HealthReplies.com. HIV / AIDS is a disease that attacks the immune system and makes sufferers more susceptible to disease. In the past, convicted of HIV / AIDS was almost the same as the death sentence. But along with the development of technology, drugs have emerged that can make sufferers go through life more slowly and better.
Regarding your question, because of its association with a weakened immune system, actually at one point, the symptoms of HIV disease can be very diverse and not specific. What you experience can be related or not related to HIV. What is clear, acne can arise due to bacterial infections, dirty faces, and hormonal imbalances. Lack of both legs and tired eyes are more causes. Could be because it was heavy physical activity, lack of rest and so forth. In response to this, you do not need to worry too much first because to state that you really have HIV, the point must be based on investigations, and not just from the similarity of symptoms.
Then regarding the re-examination 3 months after the first inspection, this must be done because there is such a thing as a window period. This window period allows a negative examination result when in fact the person has been infected with certain diseases. In HIV, the window period is 3-4 months. Therefore, if after an examination 3 months after the first examination the results are negative, then someone is actually stated negative. But for the percentage, so far there has not been enough information to confirm this. So, hopefully answering your question.